# SDR AU981394

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: NR
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

(AUS) INTERNAL WING FIRE IN LT WING LOCATED IN AREA OF THE BATTERY.  DAMAGE TO ELECTRICAL CABLES AND AILERON TRIM CABLES AND PULLEY.  SUBMITTER SUSPECTED CAUSE AS IGNITION OF FUEL VAPOR FROM LEAKING/DETERIORATED AUXILIARY FUEL TANKS IN THE WING BEING IGNITED BY THE HOT EXHAUST.
